# SDR QXEA2013111801498

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL PANEL 522BT HAS CORROSION ON NUMEROUS COUNTERSINK LOCATIONS. REWORKED COUNTERSINKS ON CENTER WING FUEL PANEL 522BT IAW SRM 57-10-35 AND SRM 57-10-35, PG 202, STEP 6A (12EA).  PERFORMED E/T INSP ON PANEL 522BT COUNTERSINK HOLES IAW  NDTM 51-00-06.  NO DEFECTS NOTED.  MEASURED DIAMETER OF REWORKED COUNTERSINKS OF .6475 MAX AND FASTENER HEAD OF MAX OF .010 BELOW FLUSH.  REWORKED COUNTERSINKS ARE WITHIN LIMITS REF SRM 57-10-35.  APPLIED ALODINE ON COUNTERSINK HOLES ON PANEL 522BT REF AMM TASK 51-25-16-390-801.
